# SDR SWAA2025052956988

- Difficulty date: April 24, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE ON INBOARD AUXILIARY TRACK SLAT 1 AT LT WING.   REPLACED SUPPORT ANGLE ON INBOARD AUXILIARY TRACK SLAT 1 AT LT WING IAW B737-700 SRM 51-40-02
